# SDR FDEA201102210646

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5377833820890
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT UNDER FLOOR VERTICAL WEB IS CRACKED BETWEEN FRAME 37 & FRAME 38; LBL 56.   REMOVED AND REINSTALLED PALLET LATCH AT FRAME 37, RBL 33 IAW AMM 25-52-34-  04, PARA 2B1 & 2E2.  REMOVED AND REINSTALLED PDU TRAY AT FRAME 37 TO 38 RT IAW SRM 51-40-21, PARA 5.  REMOVED WEB IAW SRM 51-40-21, PARA 6D.  LOCATED AND DRILLED WEB PN A5377833820890 IAW SRM 51-72-10, PG 2.  INSTALLED WEB IAW SRM 51-72-10, PARA 6.
